U.S. doctors online nowAsk doctors free
Egypt
A 27-year-old male asked:

I used cozaar (losartan) for hypertension & it caused me depression, the doctor changed it to me if it was the real reason, will its effect disappear when i stop?

1 doctor answer1 doctor weighed in
Dr. Charles Glassman
Internal Medicine 36 years experience
Coz afar and Depression: if indeed it was the cause it will go away.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 13, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.